# SDR CALA2025080507323

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 70,219 hours, 20,836 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 146N35604
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM CORRODED AT S-29R AT STA 1405-1414.  SEE EC/RA 5360-01994 FOR WORK PERFORMED.
